Protopic the Horrible

After doing much reading online today, on the ITSAN and elsewhere on the internet, I have decided to try giving up Protopic to see if that could be cause of my never ending eczema. I have eczema head to toe and currently even small blisters on my hand. Something is not right in my body. I have used it approximately since summer 2009, so that is now about 4 years. I used it this morning so my first day off it will have to be tomorrow. Hopefully this is the answer to my many prayers to Lord about healing my body. If I am right, this could bring on a full fledge withdrawal called Red Skin Syndrome or RSS. I believe I went through something similar last year when I went off my birth control for three months. It was hell and I should have stayed off the BC but did not know at the time what was going on and so went back on and my skin got better. At the time I had severe dry skin, itching, weeping, severe insomnia, and constipation. Tomorrow is day 1!
Advertisements